# SDR P5CA0100467

- Difficulty date: February 13, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 85,353 hours, 21,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON LEFT O/B MID FLAP.  REPAIRED PER PAO-LGB01-00045F.
